# SDR SWAA040298

- Difficulty date: January 30, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 29,212 hours, 25,022 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRUISE FL 35, FLIGHT ATTENDANTS REPORTED A METALLIC SMELL AT MID CABIN.  TURNED GASPER FAN OFF SMELL IMPROVED.  REMOVED AND REPLACED GASPER FAN PER MM.
